# SDR DALA2018091905654

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 84,022 hours, 37,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Condition: Detached
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PORTION OF SLIDE RAFT CASE LOOSE/UNATTACHED ON 3R DOOR. RESECURED STRAP ON LOWER PORTION OF SLIDE CASE. CHECK GOOD. A/C OK FOR SVC.
